MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED 4.5 X 25MM POLYAXIAL SCREW, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO; CREO 4.75 THREADED 4.5 X 25MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Model Number 5067.1327
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the two screws of a growing rod construct (using marvel 4.75mm rods) had loosened over time and needed to be replaced with larger 6.5mm screws.No part or imaging was provided for evaluation.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.
 
Event or Problem Description
It was reported that a revision was needed to replace creo 4.75 threaded screws that were found loose post operatively.This event occurred in the united kingdom.

Brand Name
CREO
Common Device Name
CREO 4.75 THREADED 4.5 X 25MM POLYAXIAL SCREW, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21026376
Report Number3004142400-2024-00580
Device Sequence Number9004188
Product Code NKB
UDI-Device Identifier00889095261530
UDI-Public00889095261530
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143633
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5067.1327
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown